MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA
Catalog Number 490443
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reports that the stopcock manifold is not bonded to the set and air gets in the line.No patient injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Eight (8) opened, used samples without packaging were returned for evaluation.All sets were functionally tested for leakage per specification and failed.Leakage was observed at the bonded joint between the third ultraport 4-way stopcock and the female luer lock connector, which caused air to enter the line during use as reported.Review of the discrepancy management system database was unable to be performed because the lot number was reported as unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7704633
Report Number9614279-2018-00106
Device Sequence Number10912729
Product Code FPA
UDI-Device Identifier04046964834097
UDI-Public04046964834097
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1